Try it
Pharmacology · Anticancer drugs
Sample itemWhat is a major toxicity of cisplatin?
Original practice item, not a recalled exam question. Nothing here is recorded.
The answer and the reasoning
B. Nephrotoxicity and ototoxicity
Cisplatin can cause renal tubular injury and high-frequency hearing loss, so hydration, renal monitoring, and cumulative dose awareness are important.
Option by option
A. Gingival hyperplasia
Gingival overgrowth is unrelated.
B. Nephrotoxicity and ototoxicity (correct)
Correct: kidney and ear toxicity are classic.
C. Profound bradycardia only
Bradycardia is not defining.
D. Hyperthyroidism
Thyroid excess is not typical.
Source note: Original NextPrep sample item — pending expert review. This item is original practice material awaiting independent expert review, so confirm important facts in a standard textbook.
More Pharmacology questions
- Anticancer drugsA patient receiving high-dose methotrexate for osteosarcoma develops severe mucositis an…
- Anticancer drugsWhat is a major dose-limiting toxicity of many cytotoxic anticancer drugs?
- Anticancer drugsWhy is methotrexate toxicity increased by trimethoprim?
- Anticancer drugsWhy is folinic acid used after high-dose methotrexate?